# SDR IPXA2019030439664

- Difficulty date: January 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION ON UPPER CAP (P/N:65B38052-6) OF MAIN DECK CARGO COMPARTMENT AT STA 640, RBL 109-RBL 112. REPAIR IAW SRM 53-00-51-1A-1 ALLOWABLE DAMAGE DETAIL II REV.85.00.
